# SDR 96ZZZX2646

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36503
- Make and model: Airtrc AT301
- Aircraft serial: 3010258
- Engine: Pwa R1340AN1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 11768
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE RAN ROUGH AND BACK-FIRED CAUSING THE PILOT TO MAKE AN EMERGENCY LANDING.  THE ENGINE (FRONT) WAS DISASSEMBLED FINDING THE CAM CRACKED.
